# SDR SWAA032345

- Difficulty date: October 24, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 51,086 hours, 48,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6551698
- Condition: Cracked
- Location: Stringer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND STRINGER SPLICE 10R CRACKED AT BS 540.  REMOVED AND REPLACED STR SPLICE PER SRM.
